# SDR BAQA092612

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N365S
- Make and model: Aerosp SA365N
- Aircraft serial: 6036
- Aircraft time: 5,764 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164248840
- Part serial: B051B
- Condition: Inoperative
- Location: Engine
- Part time: 851 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL PRODUCING FUEL VAPOR AFTER ENGINE SHUTS DOWN.  HARDCARD ENCLOSED. REPLACED WITH SERVICEABLE UNIT.  02/10/2004
